ecancermedicalscience

Short Communication

Radiotherapy-induced vitiligo in a patient with breast cancer, a case report

20 Jun 2024
Francisco E Villanueva, Natalia S Jara, Valentina Darlic

Vitiligo is a disease characterised by the autoimmune destruction of melanocytes, manifesting as depigmentation of the skin. We present the case of a female patient with a history of breast cancer who developed vitiligo in the area of the treatment field 12 months after the end of radiotherapy. It has been reported in the literature that vitiligo can occur in patients with a history of vitiligo after radiotherapy, attributable to the Koebner phenomenon, where some treatments can induce new vitiligo lesions in the patient.

Related Articles

Joseph Daniels, Leroy Baffoe-Krapim, Andrew Yaw Nyantakyi, Edwina Ayaaba Ayabilah, Judith Naa Odey Tackie, Kofi Adesi Kyei
Isabel Saffie-Vega, Sergio Muñoz-Navarro, Macarena Manríquez-Mimica, Jorge Sapunar-Zenteno
Raúl Sandoval-Ato, Patricia Coral-Gonzales, Sebastian Coronel-Arias, Luisa Espinoza-Mantilla, Grace Terrones-Chaparro, Victor Serna-Alarcón